# SDR EIAA9682

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Engine: Pwa JT9D7AH
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Cut
- Location: Oil Fill Cap
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

SBGR - DURING CLIMB, NR 2 ENGINE OIL QTY SLOWLY DECREASED TO ZERO, ACCOMPANIED WITH FLUCTUATING OIL PRESSURE.  IN FLIGHT ENGINE FAILURE AND SHUTDOWN CHECKLIST COMPLETED TOTAL WINDMILLING TIME 3 PLUS 10, MINIMUM OIL PRESSURE WAS 16 PSI STEADY.  IN FLIGHT SHUTDOWN INSPECTION COMPLETED AS PER MM 77-00-00.  DURING INSPECTION FOUND OIL CAP SEAL CUT.  REMOVED AND REPLACED O-RING PER MM V12-13-03.  ENGINE RUN COMPLETED, LEAK CHECK OK.  (M)
